Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2013, Vol. 22 Issue (11): 110202    DOI: 10.1088/1674-1056/22/11/110202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Exact solutions of nonlinear fractional differential equations by (G’/G)-expansion method
Ahmet Bekira, Özkan Günerb
a Eskisehir Osmangazi University, Art-Science Faculty, Department of Mathematics-Computer, Eskisehir, Turkey;
b Dumlupínar University, School of Applied Sciences, Department of Management Information Systems, Kutahya, Turkey

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: